# SDR SWAA2021121452365

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 53,944 hours, 29,047 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 2129A
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN SELECTING FLAPS 5 I NOTICED A SPLIT FLAP BETWEEN 0-1. THE LEADING EDGE FLAP CAME OUT PARTIALLY BUT WE HAD L/E FLAP ORANGE TRANSIT LIGHT ON + TRAILING EDGE FLAPS STOPPED HALFWAY ; BETWEEN 0 + 1 AFTER ALL CHECKLIST WERE RAN WE LANDED FLAPS UP AT 189 KNOTS. LANDING WAS SMOOTH AND UNEVENTFUL. THE CHECKLIST HAD ME PUT THE FLAP HANDLE TO THE UP POSITION + AFTER LANDING THE LE ORANGE TRANSIT LIGHT WENT OUT. / [01] PERFORMED FIM TASK 27-51 TASK 813; FOUND L/H FLAP TRANSMITTER FAULTED & FLAP POS IND TO LAG. R&R L/H FLAP TRANSMITTER PER AMM 27-58-01 & R&R FLAP POSITION IND PER AMM 27-58-02. OPS CHK GOOD AT THIS TIME. REF LP 1941527 FOR CONDITIONAL INSP.
